Advertisement

Russian Mathematics

, Volume 61, Issue 4, pp 1–4 | Cite as

Poly-element equations reducible to moment problem for entire functions of class A

Article

Abstract

We consider poly-element linear functional equations in the class of analytic functions in the complex plane with cuts along certain segments of imaginary axis. The obtained results are applied for study of the Stieltjes moment problem for entire functions of exponential type in the class A.

Keywords

poly-element equation regularization method Stieltjes moment problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Levin, V. Ya. Distribution of Roots of Entire Functions (GITTL, Moscow, 1956) [in Russian].Google Scholar
  2. 2.
    Leont’ev, A. F. Series of Exponents (Nauka, Moscow, 1976) [in Russian].MATHGoogle Scholar
  3. 3.
    Bieberbach, L. Analytic continuation (Nauka, Moscow, 1967) [Russ. transl.].Google Scholar
  4. 4.
    Garif’yanov, F. N. “The Stieltjes moments of entire functions from class A”, Russian Mathematics 50, No. 9, 21–26 (2006).MathSciNetGoogle Scholar
  5. 5.
    Titchmarsh E. The Theory of Functions (Clarendon Press, Oxford, 1932; Nauka, Moscow, 1980).MATHGoogle Scholar

Copyright information

© Allerton Press, Inc. 2017

Authors and Affiliations

  1. 1.Kazan State Power Engineering UniversityKazanRussia

Personalised recommendations